Welcome, Guest. Please login or register.
July 21, 2024, 08:56:00 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 219
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 62
Total: 62

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Beginning Harvoni this may  (Read 6980 times)

0 Members and 1 Guest are viewing this topic.

Offline Doujonz

  • Newbie
  • Posts: 2
Beginning Harvoni this may
« on: April 25, 2015, 04:27:40 pm »
 :-* hi my name is Doujonz (jonz)    I am a 30 year old , ex meth head, who is about to begin harvoni....     I have never had this kind of anxiety over many things in my life due to my sociopathic tendencies...  but i find myself petrified with the thought of continuing ... alltho i realize that I must fight , I almost feel as tho i may lose some significant part of myself through this treatment and that its almost making me want to escape it all.... ( to which i pride myself in being a master)   I am taking a high calibered ADHD medication as well called Vyvanse ( lisdexfetamine ) and hopoing for the best.   why im saying all this i dont know but its hard to have anywhere i can voice this ...   i suppose i am looking for anyones opinions on what to expect and what I may face mentally....     

Offline sabre

  • Member
  • Posts: 77
Re: Beginning Harvoni this may
« Reply #1 on: April 25, 2015, 05:49:10 pm »
Hi Jonz,

I took my 29th pill today and feel great. I have not had any side effects at all. In fact, when I took my first pill, I just sat on the couch waiting to feel something and I didn't feel any different.

It's natural to have some anxiety when embarking into the unknown, in terms of how medication will affect you, but I'd done a lot of research before beginning treatment, and most people don't have bad side effects from Harvoni.

I've had experience with Meth and Harvoni is a cake walk compared to how that stuff made me feel :o

Take a deep breath and relax. You're going to be fine.
Infected 1980 / Diagnosed 2008
GT 1 / Treatment naive / VL 190,000
Biopsy 2008: stage 0 grade 1
Fibroscan 2015: F2 mild fibrosis
Chronic kidney disease (due to HCV) / Proteinuria

12 weeks Harvoni began on 03/28/2015
End of treatment: 06/19/2015
Labs on 06/17/2015: Undetected
Labs on 09/21/2015: Undetected (SVR12)

Offline Philadelphia

  • Global Moderator
  • Member
  • Posts: 1,157
  • It only looks like I know what I'm doing
Re: Beginning Harvoni this may
« Reply #2 on: April 25, 2015, 06:01:21 pm »
Hi jonz. My advice, hope for the best, plan for the worst. You've already overcome significant challenges, this is going to be an easy one with luck!

Many people here have long threads about their particular treatment journey, look for those. They'll be in this part of the forum. A lot of people here are on Harvoni and their side effects have varied.

Be aware that generally people only offload if things are going badly, you have a whole HEAP of people out there not saying anything because, well, there's nothing to say!

I tend to write as a cathartic brain dump, so I've been keeping an online blog/journal detailing my passage through this crazy time. The address is in my sig bellow all this stuff.

Why do you feel you'll lose part of yourself? It's an interesting and self-aware statement. Because we DO lose part of ourselves. And sometimes hep c is the thing we've defined ourselves by for so many years,to not have it as a defining characteristic is almost to have to reinvent yourself. I'm actually formulating a  blog post around this very thing, so it'sI tersting you should say it.

Ima leave you with one of my fav quotes, supposedly from an Old Dead German philosopher, Goethe but actually I believe from a Canadian clergyman. .

Be bold, and mighty forces will come to your aid.
CURED SVR24  Class of 2015
Wk 12 post EOT 30.11.15: ALT 14 AST 22 GGT 22 VL UND
Week 19 07.08.15: ALT 17 AST 23 GGT 25
Week 12 18.06.15: ALT 21 AST 23 GGT 28
Week 8 25.05.15: ALT 23 AST 27 GGT 30 VL UND
Week 4 20.04.14: ALT 30 AST 36 VL 40
Treatment start 23.03.15: ALT 137 AST 185 VL 342,600
Cirrhosis Child-Pugh A, Genotype 1a - Viekira Pak + riba 24 weeks
Total failure interferon/ribavirin/boceprovir Mar 2013
https://www.hepmag.com/blogger/grace-campbell

Offline Doujonz

  • Newbie
  • Posts: 2
Re: Beginning Harvoni this may
« Reply #3 on: April 29, 2015, 09:11:35 pm »
thanks for your input and your quote... i like it lol    I'll have to see that blog of yours maybe i could help with it.....   Sabre... thank you for your words ,... they helped me alot and I needed that kind of boost... i start may 21st   cant wait now :)  thanks everyone

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.